# SDR UALA2013061304077

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 53,362 hours, 6,212 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Broken
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST SEALS BROKEN, MISSING 7G, 12K.  KICK PANEL SEALS BROKEN 9A, 10A, 10K, 23A, 25A, 34K, 35K, 42K, 51K, 54A.  REPLACED SEALS.
